# SDR AALA20161220009

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 51,422 hours, 20,859 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA010611C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL THRUST APPLICATION FOR TAKEOFF, RIGHT ENGINE WOULD NOT ACCELERATE PASS 35 PERCENT.  ABORTED TAKEOFF AT LOW SPEED.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED HYDROMECHANICAL UNIT AND FUEL PUMP ASSEMBLY IAW AMM 73-94-12.  HIGH POWER RUN CHECKED NORMAL.
